T Nation

Can Too Much T3 Cause ED?

So back in December I decided to quit TRT because after 14 months I was worse off than I was before starting. I was with Defy for the last 5 months and was on decent protocols. Before TRT I had ED, but ever since starting TRT my ED has been much worse.

So I’m currently on Clomid, 12.5mg ED, and have been for a few weeks. Over the past 4-5 days I’ve been getting some pretty bad anxiety along with depression. So I decided to take a break from the Clomid for a few days and will resume at 12.5mg EOD.

So this is where I’m at now, Defy started me on 20mcg of T3 to lower my reverse T3. This brought my levels to:

TSH .911
FT4 1.04
FT3 3.8
RT3 15

After seeing this, Defy bumped my dosage up to 35mcg a day. I won’t be able to do labs for another couple of weeks, but looking back my numbers looked good on 20mcg. I’m thinking that 35mcg might be too high of a dose and making me a bit hyperthyroid. Could this be causing part of my ED problems. I just want to get back to my pre-TRT state.

Wtf. U are about to go Hyperthyroid. That can cause your anxiety too

Did you ask why the increase? What’s there answer

Should check e2 level on clomid

Good plan. See if this helps ed

I didn’t question it, at that point I decided to just let Defy take the wheel. I believe the goal was to continue lowering RT3. Should I split the capsules in half and take 17.5mcg for a few weeks and possibly come off the T3?

I would not do that. I dont have enough info to give advice/opinion

I think you should call up defy and ask them why the increase Your reveres t3 looks good and free t3 very good. Your tsh is perfect. maybe continue the current dose?? and take labs again in a few weeks, stop taking may make your TSH increase, lower free t3 etc

How long were you on the t3 meds?

are you using clomid just to restart? if so when will you stop it?

I was on 20mcg August through November and 35mcg since the beginning of December. Honestly never made a difference in how I felt.

Pre thyroid meds my TSH ranged from 1.4-2.5. my FT4 was mid range at around 1.4, and my FT3 was at the top of the range. Reverse T3 sat around 23-25.

Yes, I’m using the Clomid just to restart, and test HPTA function. The plan was to do a 6 week restart, which I’m half way through.

Clomid causes symptoms. But I would continue at the lower dose you state. And you may feel better when you completely stop it.

Then it will take time to see what your Natty is.

Nice to get a Fsh and LH lab too during clomid. You should see a high normal level on clomid.

Good luck man.

Defy optimizes people, they don’t settle for average or good, they settle for optimal.

How were you feeling at these levels? You stated “after seeing this” so did they simply up your dose based on the numbers or how you feel? Increasing your dose 75% does not make sense, that’s a huge increase. Given a fT3 of 3.8, rT3 of 15 is fine. Also, you should be taking some T4.

At that time, on that protocol I was feeling okay but far from great for a few weeks, but then crashed. Overall I felt fatigued, emotionally flat, and still had ED. Pretty much the same as any TRT protocol I had been on. Looking back, yeah that was a big jump. Which is why I’ve decided I’m going to split the capsules and do 17.5mg for a couple of weeks and then come off. I really think going back to baseline for a couple of months and pulling extensive labs on everything in my natural state will be beneficial.

I’ve been off TRT for 8 weeks now, and feel better than I ever did on TRT. Something must get thrown out of whack on TRT, or there must be something else going on.

I’ve been on TRT for >4 years. It has not fixed my ED.
It fixed my depression
It fixed my libido
I lost a ton of weight and replaced it with some really nice muscle

It took cialas and NO stack to give me back my boners.
Also I recently tried a sarms for winter time skin tanning and that dam stuff gives me morning wood so strong I could drive nails. Its called MELANOTAN II google it.

Cialis and Viagra gave lost their effectiveness over the last month at giving me morning wood. I would take 10mg of Cialis and 50mg of Viagra before bed and it would work. I’ve tried the NO stack minus the Alpha blocker with no results. I’ll talk to my uro about getting some. Trimix is where I’ve been since August.

Melatonan II sounds incredible. Thanks for the tip, I’m going to research it a bit and give it a try.

First day on the 17.5mg dose and I feel great so far!

The Melatonan II is a sarms you have to mix with bac stat water. Be sure to mix properly and don’t take too much until you know how you will react. 250mcg max to start.
Besides the nice without sun tan you get it is also an appetite suppressant so I take my injection at dinner then I never get late night munchies. It’s pretty crazy a drug that has positive side effect unstead of so many negative ones.